# SDR AALA20020800

- Difficulty date: June 22, 2002
- Submitted: August 21, 2002
- Operation: Air carrier
- Aircraft: N483A
- Make and model: Doug DC-9-82
- Aircraft serial: 49676
- System (JASC): 3350 · Emergency Lighting
- Part: Switch
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DFW - DURING OVERNIGHT MAINTENANCE, EMERGENCY EXIT LIGHT ARM/ON SWITCH AT ATTENDANT STATION INOPERATIVE.  REPLACED EMERGENCY EXIT LIGHT ARM/ON SWITCH.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (M)
